# SDR CALA0100046

- Difficulty date: January 19, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N17316
- Make and model: Boeing 7373T0
- Aircraft serial: 23367
- Aircraft time: 45,767 hours, 25,147 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN MLG SUPPORT BEAM O/B SUPPORT FITTING AT LT WING AFT SPAR.  THE FITTING WAS REPLACED IAW EA 5743-01022.
